PDA

View Full Version : SAVEDBYSUBOXONE(Michael) I'd like to talk


murphy65
10-31-2004, 06:46 PM
Hey Michael,
I would like to hear some more about your experience with suboxone when you get time. Thanks,
MURPH

SAVEDBYSUBOXONE
11-01-2004, 10:53 AM
Hi Murph,

I used Hydro 20-30 per day, that effect wore off after a couple of years and started taking oxy 40mg and 80mg or whatever I could get. I originally took the Hydro bacause of back surgery, rotator cuff surgery and the latest ACL of the right knee. So took the meds, enjoed them and abused them till addiction set in.

My Doctor switched me to Oxy after pleading and begging of severe pain and suffering (I lied) so my DOC became Oxy the past year probably 720mg per day, half from my Doctor the other half I paid for from a friend (great guy :) why did he dissapear when I quit using?! :rolleyes: Anyways I knew I needed to change my life when my kids said Dad what are you taking? Vitaman C I said, real nice lying to my kids, and my wife and friends would say "your eyes are rollin behind your head" or "your speech is so slurred are you drunk?" so I picked up the 500 pound phone and called a Suboxone Doctor and it has saved my life. I tried C/T with every medicine in the world, after 4 or 5 times of that I said no-more time to try Suboxone, after my first dose I was amazed, no more looking at my watch every 4-5 hours or waiting to sweat and take a pill. I have had zero W/Ds just a headache (mild) for a week and a little sweating. I started at 12 mgs (subutex) 4-5 days then 24mg suboxone (4-5) day and am anyware between 6-8 mgs per day.

How are you doing with it? how long and what was your DOC?.

Nice to meet ya!,

Michael

murphy65
11-01-2004, 04:59 PM
Hey Michael,
Thanks for getting back to me. I have been on vicoprofen for the majority of the last 5 yrs. I cold turkeyed 3 times and decided there was no way I could do it again. I read where you said you were on sub for 9 mos? I was wondering how well it was working for you after that long. I just started last Thurs. I am on 8mg every 6 hours for chronic pain and addiction. Are there any side effects that you had early then went away? I have been nauseas and just yesterday started getting dizzy and today i have had a bad headache all day. Also my sex drive is almost gone. I live in a very small midwest town and if it got out I was taking viagra I would have to move. I also have 2 kids that were awful curious but I could always make up a story to cover up the constant pill taking. Any suggestions on the libido thing. Thanks again. MURPH

SAVEDBYSUBOXONE
11-01-2004, 05:18 PM
Murph!,

Sorry leavin the office, I will get back to you in the AM. 32MG?! WOW I think that is way to much, I'm no Doc but I stabalized at 12 mg per day and I was using a ton of Opiates. Please try 18mg a day? I promise it may get better...........I used alot of Ibuprohen 6-8 per day the first week cause of headaches also?! but once I went to 12mg a day no more headaches! never nauseues either, but sex drive? no not yet? maybe the first couple of weeks but promise me, everything will balance, give your mind/body and receptors time for change.

Hange in there :wave:

Michael




Hey Michael,
Thanks for getting back to me. I have been on vicoprofen for the majority of the last 5 yrs. I cold turkeyed 3 times and decided there was no way I could do it again. I read where you said you were on sub for 9 mos? I was wondering how well it was working for you after that long. I just started last Thurs. I am on 8mg every 6 hours for chronic pain and addiction. Are there any side effects that you had early then went away? I have been nauseas and just yesterday started getting dizzy and today i have had a bad headache all day. Also my sex drive is almost gone. I live in a very small midwest town and if it got out I was taking viagra I would have to move. I also have 2 kids that were awful curious but I could always make up a story to cover up the constant pill taking. Any suggestions on the libido thing. Thanks again. MURPH

murphy65
11-02-2004, 06:59 AM
Michael,
I thought that was alot but I was taking it every 6 hours so didnt think much about it.
The dizziness kicked in on day three and last night my headache got really bad about an hour after my last dose (16mg) I took 8 mg at about 1:30 pm then another 4mg at about 5pm(bad idea) So today I am going to keep it around 16-18 mg for the day. I took 4mg at 7:00 am. I will take 4mg every 5 hours and see what happens. Do you take your dose all at once? My dr said that he uses the every 4-6 hour dose for pain patients and the all at once dosing for addiction.
Thanks for your help. MURPH

SAVEDBYSUBOXONE
11-02-2004, 02:30 PM
Murph,

Y'know I have no plans to get off it for now, maybe in a year or so?! 9 months and no cravings and no bad side effects. Chef is right though, I'm still an addict and Bup is a Opiate. They say Murp the longer your on Sub the harder the W/D period. Of course my Doctor looks at me sideways when I ask how bad will it be when I'm ready to wean off? he's like should not be a problem! yea ok buddie :) I'm not going to bring myself down and think about that process now.

See I don't like the fact Murph that you are still on that damned clock! y'know what I mean bro, Its a 24-36 hour acting drug, they say if you skipped a day you'd be fine? I'm not going to try but I think its true. Seriously try going till like 11 or noon take 8mg then round 6-8pm take another 8mg, trust the medicine, its just old behavior and habit that scaring you.

The differnce between us is I don't have "real pain" anymore, yes I have had over 15 different sports related surgeries but physically I'm fine (besides addiction) so to ask me how I take it may very from you.....I generally take 8-12 mgs per day. I split all my 8mg tabs in half (so eassier to dissolve) take 4 mg's round noon and another 4mg's round 7pm. If for some reason I'm having a headache, stress, sweating or don't feel right I take an additional 4mg's but not very often. Maybe 3 times per month. How bad is your pain? are you on Subutex? do you take just the Sub or Subutex Murph?.......Any one else have anything to add?.

PS I tried Viagra, gave me a nasty blushing and heat sensation in my cheast! didn't like it much, just thought I'd try it for fun! I don't think my wife found it funny! ya'know being UP all night :) try some other remedys like herbal stuff or GNC?! serious I'm no expert, sorry I don't have good advice on this, may be again someone else may have some or maybe a woman who knows!! :wave:

Baseball65
11-02-2004, 03:01 PM
Hi Michael
Ya' know..the more of your posts I read,the more I'm starting to think that I don't need to be on the 24mgs I'm on.Friday,I had a little dope craving at about 6 p.m. an hour after my 20 mg dose.(I was only 3 days off of hydro)

My doctor ,with all the best intentions ,had told me to call him ASAP if I had any dope cravings.I called him,and was quite frank...I told him that It was sort of mild,maybe even more of a mental obsession,but it had definitely hovered around my head for a minute.

He told me to take another half,and make my daily dose 24mgs.He encourages people to take it all at once if they can stand it.

I've been battling nausea pretty much non-stop since then.I know some had to do with my bp GOING UP after discontinuing clonidine.

Today,I decided to split the doses up 8mgs at 10 am/ 8mgs at 4 PM/ 8 mgs at bedtime.It was the first time I've taken a dose B4 2pm since I began.
I'm still getting over the nausea from this AM's dose....boy did I feel sick!!

It's almost 4 and I don't even want to take it.I'm not having any WD's or cravings,still a little dizzy....I think (just speculation) that now that my body is a week off hydro,it's wondering what this new stuff I keep on pumping in is???

Also,like you,I have no Pain issues.I had all my surgeries and epidurals and voodoo pain treatments years ago.

I'm going to take this dose now and maybe do 4mgs at noon tomorrow,4mgs at 4 and eight at bedtime.I think my bodies just telling me """HEY...THATS PLENTY !!"

Doc was really specific about NOT tapering without his instruction,but I don't think this is tapering...just trying to get up and enjoy a dope free day now that I have no monkey chasin' me around all day......I'm conditioned like pavlovs dog....I still jump up everytime I hear the UPS/fed-ex truck pull in our driveway(LOL!!)

also,I was relatively clean this last time...I was only on 10-14 lortabs a day....not the prolific numbers of some of my fellow addicts.

Input? comments?

SAVEDBYSUBOXONE
11-02-2004, 03:25 PM
Yea I hear ya! It was living life on the perverble CLOCK! every 4-5 stupid hours.....I also took Clonidine, I hated it! are you still taking it? it made me a little dizzy/sweaty so if your on both that could be it. Maybe I'm lucky, never have been nautious expect when I went CT and NEVER AGAIN :eek:

Your right 50% of this is mental! getting out of our old routine and finding new peace and FREEDOM!! You sound like you played sports?! I worked out like 5 days per week before the addiction took over and I beacme a couch potato! back to 3 days per week and taking vitamins, man feelin like my old self, in the back of my mind I'm like "whens the hammer gonna drop?" this can't be real is it? am I really not taking 30 pills a day or 8-80mg oXYS PER DAY?..........So find your rythem baseball, get active! you will be in a groove again soon.....And read up on Suboxone, find groups or message boards. You will hear this saying from almost 95% of the people say "LESS IS BETTER" for some reason you feel better.....I tell newbies on Sub though that the first week is the hardest, get through that find a dose that works, then find another lower dose till ya can ween off completley.

Jan 1st is my next target date to get to 6mg's a day then after I'm fully stabalized on 6mg's I'll shoot for 4mg's per day..

Talk soon ok!

Michael